| Medical Device Problem Code |
Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 29-sep-2019 with the following findings: a visual inspection of the pump revealed corrosion in the battery compartment.The battery compartment was cracked.Leak testing revealed the pump leaks at the battery compartment.The pump was opened and moisture damage was found on the printed circuit board.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Report late due to transition from vmsr program.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a casing/condition (moisture ingress) issue.It was reported that there was rust in the battery compartment after the patient was swimming with the pump.It was reported that the battery compartment was cracked.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or cartridge compartment.